Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is darkish brown bleeding after taking unwanted72 post sex a sign of pregnancy ?

hi i am 25yrs of age, i had sex with my boyfriend 2 weeks after my period is over the within 2 days i took unwanted72 but now a blood of darkish brown, yellowish is coming even though my period will come till 8 or 9 next month.Is this mean i am pregnant
Asked On : Sat, 30 Jul 2011
Answers:  1 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
welcome to HealthcareMagic
The dark brown blood you are having is the withdrawal bleeding you are getting due to the Unwanted 72 pills you had taken .It is normal to get bleeding with in a week of taking the Unwanted 72 pills.So you are not pregnant at present.But in case you don't get periods till 10th of next month then get a urine pregnancy test done to rule out pregnancy.
Answered: Sat, 30 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor